Show simple item record

dc.contributor.authorWang, Liangwei ( )
dc.contributor.authorYin, Jingxue ( Orcid Icon 0000-0001-5094-8818 )
dc.date.accessioned2022-03-16T19:08:38Z
dc.date.available2022-03-16T19:08:38Z
dc.date.issued2017-01-10
dc.identifier.citationWang, L., & Yin, J. (2017). Critical exponent for the asymptotic behavior of rescaled solutions to the porous medium equation. Electronic Journal of Differential Equations, 2017(10), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15515
dc.description.abstractIn this article, we find that μc ≡ 2N/(N(m - 1) + 2) is the critical exponent for the asymptotic behavior of rescaled solutions tμ/2 u(tβx, t) for the porous medium equation.
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectComplexityen_US
dc.subjectAsymptotic behavioren_US
dc.subjectPorous medium equationen_US
dc.titleCritical exponent for the asymptotic behavior of rescaled solutions to the porous medium equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record